Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Anxiety and depression problem to be solved - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   nexito
Doctor :   Hi
User :   hello doc , i wont take much of your time , a brief history about me , iv been suffering from ibs (d ) since last 7-8 years , had my endoscopy done and nothing came out
User :   since the last year iv been suffering from lot of anxiety and some depression
Doctor :   Ok.
User :   so i was put on deanxit by my local gp
User :   and everythimng from anxiety to my stomach was fine
User :   but after quitting deanxit anxiety , depression came back witha a bang
User :   now im put on nexito5 ( escitalopram oxate)
User :   but its been 4 weeks
Doctor :   Ok.
User :   iv been having bad diahrrea
User :   sometimes mucous in stool
User :   but its really helped my anxiety and depression
User :   my question is
User :   could nexito be the cause of my stomach issue
User :   and should i give it some more time or ask my doc to switch medicines and put me on tricylic which are easier on the stomach
User :   thx
Doctor :   No . it could not be the cause
User :   but iv read on some sites that lexapro can cause stomach discomfort
User :   isnt it
Doctor :   It could be but it could be mostly the continuation of your problem which was prior to taking it.
User :   so what do u suggest ...should i continue with the medication
User :   as iv already had an endoscopy done last year
User :   or you reckon ..its the anxiety whats causing the stomach issue
Doctor :   Yes , please continue it for 4 more weeks .
Doctor :   It is basically anxiety.
User :   great thx .last question .. i hope the occasional mucous in stool wont be much of a problem
Doctor :   and tension that is the main cause
Doctor :   No Not at all.
Doctor :   Please be patient & dont get anxious , it will subside soon.
User :   great doc ...nice talking yto you , i feel much releived now ... il take occasional immodiums though ... i hope that wont interact
User :   i will def continue for another 4 weeks
Doctor :   Thank you for ocnsulting me
Doctor :   Take care
User :   lets see where i land up
Doctor :   and get well soon
Doctor :   bye for now .
User :   hope not in hospital :-)
User :   thx doc .......
User :   have a nice day
Doctor :   you
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor